MAUDE Adverse Event Report: Innomed, Inc. Patella Cover Plate Medium; Orthopedic Manual Surgical Instrument

Innomed, Inc. Patella Cover Plate Medium; Orthopedic Manual Surgical Instrument
Model Number 4230-02
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/30/2026
Type of Reportable Event Other

Brand Name
Patella Cover Plate Medium
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Innomed, Inc.
103 estus drive
savannah GA 31404 -144
Manufacturer Contact
aaron ingram
103 estus drive
savannah, GA 31404--144
+1(912)236-0000
MDR Report Key50721453
Report Number1833053-2026-00002
Device Sequence Number13317423
Product Code LXH
UDI-Device Identifier00840277107824
UDI-Public00840277107824
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number4230-02
Device Catalogue Number4230-052
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight216 LB
Patient RaceAsian